# SDR ASAA0440041

- Difficulty date: February 23, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FOUND EMERGENCY FLOOR LIGHTING INOPERATIVE AT SEAT POSITION 22C.  RECONNECTED LOOSE WIRE AND SECURED.  OPS CHECK GOOD.  (M)
